# SDR IPXA2020051355211

- Difficulty date: April 5, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Frame
- Part number: ANB73848
- Condition: Chafed
- Location: Clg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER LANDING GEAR R/H DOOR UPPER AFT CORNER FRAME IS CHAFED.REMOVED FABRICATED AND REPLACED DOOR FRAME IAW DWG. ANB7384 AND SRM 51-31-01. (MINOR)
